# SDR HNAA2017052700190

- Difficulty date: May 27, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 50,662 hours, 56,578 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF DUE TO AUTOFEATHER FAILURE TO ARM.  CYCLED POWER LEVERS AND PDPU.  PERFORMED AUTOFEATHER TEST IAW  RUN UP MANUAL SYSTEM.  OPS CHECKED GOOD, NO DEFECTS NOTED.  OK FOR SERVICE.
